Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had two periods after stopping birth control, tiredness, chest heaviness. Related to birth control?

What should my married, 31yr old daughter do? She has taken birth control pills for 3 years and stopped taking them 6 weeks ago. She has has two periods since she stopped the pills. She now feels extremely tired and has a heavy feeling in her chest , like she is congested, but she does not have a cold or anything like that. Are these somewhat normal symptoms for someone stopping the pills?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
I want to know what pill has she taken? I suggest she should go to the doctor who prescribe this pill for a discussion, and find the root cause of problems.
Answered: Tue, 17 Nov 2015
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor